# SDR AALA202410296040

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 42,021 hours, 17,820 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: False Indication
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MASTER CAUTION FUEL WITH FLASHING AMBER LOW OIL PRESSURE NUMBER 1 ENGINE WHILE AT CRUISE FOR APPROXIMATELY FOR 30 SEC. THIS HAPPENED 2 TIMES AT CRUISE. ALL ENGINE INSTRUMENT READINGS WERE INDICATING NORMAL WITH NO ABNORMAL ENGINE OPERATION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
